# SDR IPXA12573831

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 7 Slat
- Component: Slat, Boeing
- Component part number: 114N4005158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON T/E WEDGE OF NR 7 SLAT LOCATED 22.5 OTBD OF INBD EDGE AND 6.0" FWD OF AFT EDGE CUT OUT DIA 1.25.  REPAIRED REF EO B757-5750-47413A.
